Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 55, NWS Cleveland, OH

July 2, 2023Knox County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2023, 5:10 PM EDT for Knox County, Morrow County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2023, 5:10 PM EDT (21:10 UTC)
Expired
Jul 2, 2023, 6:00 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Knox County, OH, Morrow County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:57 PM EDTTSTM WND DMG5 Wsw Mount Vernon, OHTree down on Columbus Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

243 
WUUS51 KCLE 022110
SVRCLE
OHC083-117-022200-
/O.NEW.KCLE.SV.W.0055.230702T2110Z-230702T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
510 PM EDT Sun Jul 2 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Morrow County in north central Ohio...
  Southwestern Knox County in north central Ohio...

* Until 600 PM EDT.

* At 510 PM EDT, a severe thunderstorm was located near Delaware,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Centerburg, Ashley, Sparta and Marengo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4027 8274 4028 8275 4035 8275 4036 8293
      4041 8293 4042 8302 4048 8256 4027 8251
TIME...MOT...LOC 2110Z 261DEG 30KT 4031 8302 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Iverson
1 follow-up statement
191 
WWUS51 KCLE 022151
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
551 PM EDT Sun Jul 2 2023

OHC083-117-022200-
/O.EXP.KCLE.SV.W.0055.000000T0000Z-230702T2200Z/
Morrow OH-Knox OH-
551 PM EDT Sun Jul 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORROW AND
SOUTHWESTERN KNOX COUNTIES WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4027 8274 4028 8275 4035 8275 4036 8293
      4041 8293 4042 8302 4048 8256 4027 8251
TIME...MOT...LOC 2150Z 261DEG 30KT 4036 8263 

$$

Iverson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:40 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 2, 4:40 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
440 PM EDT Sun Jul 2 2023

.SYNOPSIS...
A broad frontal boundary will linger across the southern Great Lakes
through Sunday morning. A weak wave of low pressure will track along
this front overnight into Sunday, eventually pulling a cold front
south across the area on Sunday night. Weak high pressure will
arrive in the region Monday into Tuesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Breaks in the cloud cover has allowed for destabilization this
afternoon with ML CAPE values of 1000-2000 J/kg building in from
the south. This is located in the warm sector ahead of weak
surface low pressure over northern Indiana with dewpoints
generally around 70 degrees. An upper level trough is located
over southern Indiana which will lift northeast towards Lake
Erie this evening and provide support for continued development.
Scattered thunderstorms have been developing in western Ohio
over the last 2 hours. Storms have thus far been stronger in SW
Ohio where there is better upper level jet support and
instability and in closer proximity to the upper low.
Thunderstorms are expected to expand across the western half of
the CWA and then move east through about midnight. A Severe
Thunderstorm Watch extends up to about Central Ohio. Thus far
storms have not been severe in northern Ohio but winds have been
estimated to be around 50 mph with a few of the stronger
thunderstorms. The jet support is expected to remain better to
south with effective shear peaking around 20-30 knots in
northern Ohio. We will need to monitor upstream storm evolution
through the evening, especially as the upper low approaches,
but think the marginal risk of severe thunderstorms
characterizes the evening well. A decrease in intensity is
expected as we approach sunset so think it is unlikely we will
see the watch expanded into our forecast area but will be
something to monitor. Storms thus far have been pretty cellular
and progressive in nature but will produce locally heavy
rainfall with high freezing levels and precipitable water values
around 1.7 inches. High rainfall rates of 3+ inches are
possible but will need some training of storms for flooding to
become a problem.

Broad upper level trough lags overhead on Monday with the low level
frontal boundary still stalled across the area. The better upper
level support shifts east of the area but a trough remains through
700mb with lingering low level moisture. Coverage of showers will be
limited during the morning but daytime heating will contribute to
destabilization and an expansion of showers with scattered
thunderstorms, especially across inland NE Ohio/NW Pennsylvania.
Activity will drift southeast through the afternoon as drying occurs
from north to south and stable air moves in off Lake Erie. Negative
theta-e advection through the column and a loss of heating should
result in a quick decrease in showers Monday night. Highs on Monday
will be in the upper 70s/low 80s and still feel muggy. Some minimal
decrease in boundary layer moisture will accompany the front on
Monday night.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Mid level ridging with rising upper level heights and surface
high pressure build across the Ohio Valley Tuesday into
Wednesday. Though we'll be under the control of high pressure,
lingering low level moisture remains over the region leaving a
15-30 percent chance for showers and thunderstorms during the
morning and afternoon on Tuesday. Gradual clearing of cloud
cover is expected to occur during the late afternoon and evening
on Tuesday which will decrease PoPs and give way to mainly
clear skies. We'll stay mainly dry with mostly sunny conditions
during the day Wednesday as the surface high pressure builds
eastward.

Hot and muggy conditions are expected both Tuesday and Wednesday.
Afternoon highs Tuesday will rise into the mid to upper 80s
areawide, seasonable for this time of year. Overnight lows will dip
into the mid to upper 60s. Wednesday will be the warmest day of the
week as highs rise into the upper 80s to near 90 degrees across
western Ohio. No concerns for any heat headlines as Heat Index
values remain in the upper 80s to low 90s and our criteria for Heat
Advisories begins when Heat Index values are greater than or equal
to 100 degrees.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Our next shot at showers and thunderstorms across the region comes
Thursday as a low to mid level trough, upper level disturbance, and
surface cold front all move eastward across the area. Cloud cover
and precipitation chances will increase Thursday morning and
continue into Friday evening as the surface cold front tracks east.
High pressure builds in from the west behind the cold front by early
Saturday morning. Lingering low level moisture may keep us cloudy
this weekend, though rain chances should be lower. We'll remain warm
ahead of the cold front on Thursday with highs in the mid to upper
80s. Behind the cold front, highs will be a few degrees lower
through the weekend as they top out in the low to mid 80s.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Ceilings have been improving from west to east today. Scattered
showers and thunderstorms are starting to develop in NW Ohio
where there has been a little better destabilization while
IFR ceilings in the east have limited heating. A trend towards
VFR will continue this evening. Thunderstorms are expected to
fill in across NW Ohio by 21Z and then expand eastward through
the evening. Have tried to time into TAFs where confidence was
higher. Thunderstorms will be heavy rain producers and IFR
visibilities will be possible. Showers will diminish overnight
with IFR ceilings filling in between 06-10Z and lasting into
Monday morning. Ceilings will improve with some heating on
Monday. Scattered showers will also be possible towards the end
of the TAF cycle, mainly at MFD/CAK/YNG. Drier air will start to
reach northern terminals on Monday with improving ceilings.

Winds will be southwest at 10 knots or less, shifting to the
northwest on Monday between 14-18Z at northern sites. A few
stronger thunderstorms are possible this evening but will be
fairly isolated in nature. The strongest thunderstorms may be
capable of wind gusts to 40-50 knots.

Outlook...Non-VFR possible in scattered to widespread showers
and thunderstorms through Monday. Non-VFR may return again in
isolated to scattered showers and thunderstorms on Tuesday and
Wednesday afternoons.

&&

.MARINE...
Still anticipating some scattered showers and thunderstorms possible
over the lake through Monday. Any strong shower or thunderstorm
could be capable of localized gusty winds and brief higher waves.
Outside of thunderstorms, no concern regarding marine headlines
through the middle of this week. Light and variable winds in place
through Monday afternoon. Winds become northwesterly as surface low
pressure exits the area to the east. Surface high pressure builds
south of the lake for Tuesday and Wednesday which will lead to
southerly winds between 5 and 10 knots. A cold front approaches the
lake from the west early Thursday with winds becoming northwesterly
behind the front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...KEC
MARINE...Iverson
Hazardous weather outlook, Jul 2, 5:11 AM EDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
511 AM EDT Sun Jul 2 2023

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected to re-
develop this afternoon and evening. Any thunderstorms will be
accompanied by torrential rainfall, which could lead to localized
flooding if locations see training or repeated thunderstorms.
Isolated damaging wind gusts can not be ruled out with a few stronger
thunderstorms, especially south of the lakeshore counties in Ohio
where a Marginal Risk for severe weather is in place.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LEZ061-142>149-162>169-030915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 2, 3:22 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
322 PM EDT Sun Jul 2 2023

OHZ017-018-027-022000-
Seneca OH-Wyandot OH-Hancock OH-
322 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southwestern Seneca,
Wyandot and southeastern Hancock Counties through 400 PM EDT...

At 321 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunkirk, or 10 miles northeast of Ada, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Vanlue, New Riegel,
Carey, Nevada, Mount Blanchard, Wharton, Kirby and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4108 8330 4095 8317 4078 8311 4072 8349
      4080 8349 4082 8351 4082 8376 4085 8379
TIME...MOT...LOC 1921Z 242DEG 28KT 4083 8364

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 3:43 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
343 PM EDT Sun Jul 2 2023

OHZ027-028-036-022030-
Crawford OH-Wyandot OH-Marion OH-
343 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northern Marion,
southeastern Wyandot and southwestern Crawford Counties through 430
PM EDT...

At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marseilles, or 10 miles east of Kenton, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marion, La Rue, Morral, Marseilles, Nevada, Caledonia, New
Bloomington and Harpster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4085 8305 4067 8296 4062 8296 4055 8312
      4054 8342 4068 8342 4069 8344 4070 8344
      4070 8348 4071 8349
TIME...MOT...LOC 1943Z 245DEG 25KT 4066 8340

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 4:20 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Sun Jul 2 2023

OHZ027-028-036-022100-
Crawford OH-Wyandot OH-Marion OH-
420 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of northeastern Marion,
southeastern Wyandot and Crawford Counties through 500 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bucyrus, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marion, Bucyrus, Galion, Crestline, New Washington, Chatfield,
Nevada, Tiro, North Robinson, Oceola and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4079 8321 4095 8305 4100 8278 4099 8273
      4071 8273 4071 8285 4065 8286 4063 8310
TIME...MOT...LOC 2019Z 242DEG 27KT 4075 8305

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Iverson
Special weather statement, Jul 2, 4:43 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
443 PM EDT Sun Jul 2 2023

OHZ047-022130-
Knox OH-
443 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of eastern Knox County
through 530 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gambier, or near Mount Vernon, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Gambier, Danville, Martinsburg, Gann and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4025 8248 4042 8251 4050 8251 4054 8218
      4043 8218 4028 8220
TIME...MOT...LOC 2042Z 243DEG 14KT 4036 8238

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 4:54 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
454 PM EDT Sun Jul 2 2023

OHZ019-028>030-037-022145-
Crawford OH-Huron OH-Richland OH-Ashland OH-Morrow OH-
454 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of Richland, southern
Huron, northwestern Ashland, northeastern Morrow and eastern Crawford
Counties through 545 PM EDT...

At 453 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Washington to near Shelby to near
Galion. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Willard, Ontario, Lexington,
Crestline, New London, Plymouth, New Washington, Hayesville,
Savannah, Greenwich, Bailey Lakes, Tiro, Mifflin, Nankin, Shenandoah
and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4063 8276 4080 8279 4099 8296 4100 8293
      4099 8283 4102 8283 4115 8235 4111 8233
      4107 8234 4106 8232 4078 8220
TIME...MOT...LOC 2053Z 250DEG 27KT 4098 8283 4083 8269 4066 8273

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 5:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
505 PM EDT Sun Jul 2 2023

OHZ003-022130-
Lucas OH-
505 PM EDT Sun Jul 2 2023

...A cluster of strong thunderstorms will impact portions of
northern Lucas County through 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong cluster of
thunderstorms near Oregon, or 8 miles east of Temperance, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Oregon, Sylvania, Rossford, Northwood, Ottawa Hills, Berkey,
Harbor View and Reno Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4173 8346 4173 8345 4172 8347 4171 8345
      4170 8346 4169 8344 4170 8344 4169 8343
      4169 8335 4171 8334 4166 8324 4162 8336
      4161 8358 4172 8388
TIME...MOT...LOC 2104Z 239DEG 49KT 4173 8342

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:57 AM EDTSpecial Weather StatementCLECrawford, Knox, Marion, Morrow, Richland, Seneca and 1 more63 min
Jul 2, 2:57 AM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Medina, Richland, Wayne48 min
Jul 2, 3:22 PM EDTSpecial Weather StatementCLEWyandot38 min
Jul 2, 3:43 PM EDTSpecial Weather StatementCLEMarion47 min
Jul 2, 4:20 PM EDTSpecial Weather StatementCLECrawford40 min
Jul 2, 4:43 PM EDTSpecial Weather StatementCLEKnox47 min
Jul 2, 4:54 PM EDTSpecial Weather StatementCLEAshland, Richland51 min
Jul 2, 5:05 PM EDTSpecial Weather StatementCLELucas25 min
Jul 2, 5:14 PM EDTTornado WarningCLELucas, Ottawa31 min
Jul 2, 5:25 PM EDTSpecial Marine WarningCLE95 min
Jul 2, 5:32 PM EDTSpecial Weather StatementCLEAshland, Wayne43 min
Jul 2, 5:47 PM EDTSpecial Weather StatementCLEOttawa43 min
Jul 2, 6:10 PM EDTSpecial Weather StatementCLEHolmes, Knox50 min
Jul 2, 6:18 PM EDTSevere Thunderstorm WarningCLEOttawa57 min
Jul 2, 6:27 PM EDTSpecial Marine WarningCLE93 min
Jul 2, 6:29 PM EDTAreal Flood AdvisoryCLEKnox90 min
Jul 2, 7:01 PM EDTSpecial Weather StatementCLEMarion, Morrow44 min
Jul 2, 7:11 PM EDTSpecial Marine WarningCLE94 min
Jul 2, 7:19 PM EDTSpecial Weather StatementCLEStark41 min
Jul 2, 7:41 PM EDTSpecial Weather StatementCLEKnox34 min
Jul 2, 7:41 PM EDTSpecial Weather StatementCLELorain64 min
Jul 2, 7:59 PM EDTFlash Flood WarningCLEKnox3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.